# SDR 03FDEA01766

- Difficulty date: October 18, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46631
- Aircraft time: 68,205 hours, 27,609 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Link
- Part number: ARB14682
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLATS NR 14 SLAT TRACK INBOARD LINK (RT WING) WEAR REWORK  P/N ARB1468-2.  COMPLIED WITH EA 8-5750-73213 WINGS - SLATS NR 14 SLAT TRACK INBOARD LINK (RT WING) WEAR REWORK P/N ARB 1468-2.
